# SDR AALA202203013841

- Difficulty date: February 25, 2022
- Submitted: March 1, 2022
- Operation: Air carrier
- Aircraft: N188US
- Make and model: Airbus A300*
- Aircraft serial: 1724
- Aircraft time: 65,109 hours, 24,611 cycles
- System (JASC): 5270 · Door Warning System
- Part: Light
- Part number: 2LA00546900
- Condition: Defective
- Location: Zone 800 - Doors
- Stage of operation: TX
- How discovered: V
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS GROUNDED: AFTER PARKING AT GATE, DOOR 3R STILL SHOWS ARMED EVEN AFTER VERIFYING IT IS DISARMED. REPLACED RIGHT HAND AFT EMERGENCY EXIT SLIDE ARMED LIGHT 2WN2 AND ACCOMPLISHED A SATISFACTORY OPERATIONAL CHECK PER AMM 52--73-21.
